4 years ago, I got my tunes tied and burned. Before I got this done I would be on my cycle for 3 days with a light flow. Now after the surgery I was on for 3 months straight. The Dr said it would stop. It did and I was off for 3 months. Then I came back on for 3 months again. Then off for 2 months. In the 3 year I had a blood transfusion in February. Then my cycle was off for 1 month then back on for 1 month. A few months ago I had another blood transfusion. Now I'm bleeding for 2 months straight n off for about 3 weeks. I've been too 1 Dr who said I have Fibrobs. Got a different Dr when I moved out of State who said I don't have Fibrobs. They found a sm dermoid that is not growing. I was diagnosed with vaginal bleeding disorder. But this makes no sense. My cycle is very heavy I am loosing large blood clots dizzy weak I'm forgetful I get light headed I sleep all the time. I can be watching tv n wake up like 12 hours later. I'm 35 with a very large uterus and the Dr said its not healthy for a Hyster. At my age and I don't want one. I'm on Iron sup. 3 x's a day and I forget to take them sometime. Is anyone else having this problem? Or can someone please HELP me? I have 5 kids and this has really taken a big toll on us physically mentally and financially... Thank you.
I forgot when I am able to have sex it starts my cycle up again. So I don't do it bc it really takes a lot out of me with the heavy bleeding. I am now having tender breast. They are very heavy. Like I am pregnant. Last time I had sex was in Nov. 2011. Then my cycle came on bc of it then it stopped n now I've been on for 7 days so far AGAIN...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.